# SDR IPXA3580304

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 233N321419
- Part serial: D01203
- Condition: Burned
- Location: Flight Deck
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION ASE, UPON APPROACH WITH POWER STRONG ACRID RUBBER BURNING ODOR, LASTED APPROX 45 SEC TO 1 MIN, THEN DISSIPATED.  FOUND RT TURNOFF LIGHT SWITCH WIRES BURNED, REMOVED PANEL LIGHT CTL LOCKOUT ALL C/B'S FOR PANEL LIGHT CTL.  FOUND RT TURN OFF LIGHT SWITCH WIRES BURNED.  REMOVED PANEL LIGHT CTL.  LOCK OUT ALL CIRCUIT BREAKERS FOR PANEL LIGHT CTL.  REPLACED SHORTED RT TURN OFF LIGHT SWITCH IN REF TO SWPM 20-30-00.  OPS CK GOOD.
